# SDR USAA2013111500004

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 49,967 hours, 20,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE R1 DOOR LOWER FORWARD EXIT LIGHT LENS FELL OFF.  MAINTENANCE REPLACED R1 DOOR EMERGENCY EXIT LIGHT LENS.  OPS CHECK GOOD.
